Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the cause of fever that peaks during late afternoon and leads to excessive hunger on subsiding ?

I am 52 years old and have had 99-101degree Farenheit fever which usually reaches a peak in the late afternoon since the past 15 days. All tests such as Widal, Monteaux, routine and cultures of blood, urine and stool have come negative. Weight is same, I feel hungry too once the temp drops. I am taking Cefixime and Ceftum(9 days over) with nizonide(5 days over) twice daily. A low feeling and 99 fever is always there. What am I suffering from?
Asked On : Wed, 11 Apr 2012
Answers:  3 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Is smear for malarial parasite done? because antibiotics are not working,likely posibility would be malaria,,,,,,,,,,,,,,,
Answered: Wed, 11 Apr 2012
I find this answer helpful
Emergency Medicine Specialist Dr. Kavitha Anoop's  Response
DEAR MR.RITASHU,
I AM DR.KAVITHA AND I WOULD LIKE TO HELP YOU.HAVE YOU GOT YOURSELF CHECKED FOR MALARIA?PLEASE GIVE A SAMPLE OF YOUR BLOOD WHEN UR FEVER REACHES A PEAK ....U CAN GET A MALARIA ANTIGEN TEST DONE WHICH WILL BE MORE RELIABLE THAN A PERIPHERAL SMEAR.
PRAYING FOR YOU ..BYE
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ashir Husain's  Response
You should be investigated for kalazaar as all remains well after fever subsides
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor